# SDR CA011109015

- Difficulty date: November 4, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 82450026
- Condition: Burned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) SPU AUXILIARY POWER LIGHT WAS FLICKERING IN FLIGHT. INVESTIGATION  CARRIED OUT AND THREE 12 AWG WIRES FOUND CHAFED / BURNT INSIDE THE NR 2 AC CONTACTOR BOX. THE WIRE IDENTS ARE AS FOLLOWS:20005B12C-1, 20003B12B-1 AND 20001B12A-1. THESE WIRES GO BETWEEN CIRCUIT BREAKERS CB8 AND CB6 IN THE RT AC CONTACTOR BOX. THE CHAFF WAS FROM A BOLT ATTACHING A TERMINAL BLOCK TO THE BACK OF THE CONTACTOR BOX. REPAIR CARRIED OUT.
